# SDR ABXA2020062955104

- Difficulty date: May 15, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 62,893 hours, 45,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T30014
- Condition: Corroded
- Location: Bs 428-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 38R CORRODED JUST FWD OF STA 434 FACTORY SPLICE. THE AIRPLANE WAS GROUNDED.
